# SDR SWAA2022042895881

- Difficulty date: April 19, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 59,846 hours, 35,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT I/B MAIN FLAP LOWER SURFACE AT REWORKED AREA 22 INCHES FROM O/B EDGE AND 7 INCHES FROM TRAILING EDGE. CRACK LENGTH : 0.406' / [01] PROCEDURE WAS COMPLETED ON ITEM #TTG8Q00BV7K2;[02] VERIFIED 1.
